一覧に戻る

タイトル
  • en Singularities of improper affine spheres and surfaces of constant Gaussian curvature
作成者
アクセス権 open access
権利情報
  • en copyright(c)2006 for World Scientific
主題
  • Other en Monge–Ampère equation
  • Other en Lagrangian pair
  • Other en geometric solution
  • Other en cuspidal edge
  • Other en swallowtail
  • Other en open umbrella
  • NDC 410
出版者 en World Scientific
日付
    Issued2006-03
言語
  • eng
資源識別のタイプ journal article
出版タイプ AM
資源識別子 HDL http://hdl.handle.net/2115/8512
関連
  • URI http://ejournals.wspc.com.sg/ijm/ijm.shtml
  • isVersionOf DOI https://doi.org/10.1142/S0129167X06003485
収録誌情報
    • PISSN 0129-167X
      • en International journal of mathematics 17(3), 269-293
ファイル
コンテンツ更新日時 2021-03-31